Asymptotic Structure for the Clique Density Theorem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 22
  • Download : 3
The famous Erdos-Rademacher problem asks for the smallest number of r-cliques in a graph with the given number of vertices and edges. Despite decades of active attempts, the asymptotic value of this extremal function for all r was determined only recently, by Reiher [Annals of Mathematics, 184 (2016) 683-707]. Here we describe the asymptotic structure of all almost extremal graphs. This task for r = 3 was previously accomplished by Pikhurko and Razborov [Combinatorics, Probability and Computing, 26 (2017) 138-160].
Publisher
ALLIANCE DIAMOND OPEN ACCESS JOURNALS
Issue Date
2020-12
Language
English
Article Type
Article
Citation

DISCRETE ANALYSIS, pp.19

ISSN
2397-3129
DOI
10.19086/da.18559
URI
http://hdl.handle.net/10203/280439
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
18559-asymptotic-structure-for-the-clique-density-theorem.pdf(439.68 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0